# SDR DALA2014101005527

- Difficulty date: October 9, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,840 hours, 46,015 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Fitting
- Condition: Missing
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A MISSING CLIP ON THE INTERNAL RELEASE HANDLE OF THE TAILCONE.  MAINTENANCE INSTALLED A CLIP.
